# SDR RAIA00106002

- Difficulty date: June 2, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 27,808 hours, 27,903 cycles
- Engine: Pwa PW124B
- Engine time: 9,429 hours, 10,909 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000044
- Part serial: 4003
- Condition: Failed
- Location: Rt Engine
- Part time: 8,666 hours, 8,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7400-STL-LEFT PROPELLER FEATHERED IN FLIGHT, POWER MANAGEMENT KNOB IN CLIMB, TORQUE WAS 85 PERCENT. NP WENT TO 20 PERCENT, ENGINE TORQUE WENT FULL SCALE, CREW RETARDED POWER, PROPELLER UNFEATHERED, AIRCRAFT RETURNED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LEFT ENGINE, PERFORMED DOWNLOAD OF FDAU FOR EXCEEDANCE DATA, NO EXCEEDENCES WERE COLLECTED, MAINTENANCE REPLACED THE RIGHT ENGINE TORQUE SIGNAL CONDITIONER (CROSS TALK BETWEEN LEFT AND RIGHT ENGINES SIGNAL CONDITIONERS CAUSING AUTOFEATHER), PERFORMED GROUND RUN, AIRCRAFT WAS RELEASED FOR SERVICE.
